MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 Surgical Table
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table began emitting smoke.The procedure continued and was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 4085 surgical table and found that the table column cover was bent and there was evidence of fluid intrusion within the base of the table.The bent column cover allowed fluid to enter the base of the table onto the electrical components resulting in the reported event.The table is not under steris service agreement for maintenance activities; the user facility's third-party service provider is responsible for all maintenance activities.The 4085 surgical table is designed to meet ipx4 fluid ingress standards, and the normal fit of the covers, along with the rtv sealant that is applied, will prevent fluid intrusion.The technician made the necessary repairs, tested the table, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13551001
Report Number1043572-2022-00016
Device Sequence Number5023870
Product Code FQO
UDI-Device Identifier00724995154813
UDI-Public00724995154813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 Surgical Table
Device Catalogue NumberST013701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown